# SDR CA000218002

- Difficulty date: January 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 10,582 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 504300311
- Condition: Failed
- Location: Pax Door
- Component: Passenger/Crew D, Beech
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ASCENDING, THE PASSENGERS HEARD A LARGE BANG AROUND THE DOOR AREA.  CREW MEMBER INSPECTED THE DOOR IN FLIGHT, DID NOT PERCEIVE TO HAVE A PROBLEM.  UPON LANDING, IT WAS DISCOVERED THE FORWARD PIN WAS NOT PROPERLY SEATED. UPON FURTHER INVESTIGATION, DISCOVERED THE BELLCRANK FAILED AT THE WELD.  PART WAS REPLACED.
